×

Found 30 Documents (Results 1–30)

100
MathJax

Boundary Harnack type inequality and regularity for quasilinear degenerate elliptic equations. (English) Zbl 1480.35270

Vespri, Vincenzo (ed.) et al., Harnack inequalities and nonlinear operators. Proceedings of the INdAM conference to celebrate the 70th birthday of Emmanuele DiBenedetto. Cham: Springer. Springer INdAM Ser. 46, 139-157 (2021).
MSC:  35J92 35A23 35B45
PDF BibTeX XML Cite
Full Text: DOI

On the continuity of solutions of the equations of a porous medium and the fast diffusion with weighted and singular lower-order terms. (English. Ukrainian original) Zbl 1470.35201

J. Math. Sci., New York 256, No. 6, 803-830 (2021); translation from Ukr. Mat. Visn. 18, No. 1, 104-139 (2021).
MSC:  35K59 35B65
PDF BibTeX XML Cite
Full Text: DOI

Pointwise estimates of solutions to the weighted porous medium equation and the fast diffusion one via weighted Riesz potentials. (English. Ukrainian original) Zbl 1448.35059

J. Math. Sci., New York 248, No. 2, 233-254 (2020); translation from Ukr. Mat. Visn. 17, No. 1, 116-144 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification